# SDR REXA2024091000690

- Difficulty date: August 19, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 19,851 hours, 16,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE INTERCOSTAL AT STR. 21L BETWEEN FS.319.00 AND FS.333.00 IS CORRODED. PAX DOOR SURROUND STRUCTURE INTERCOSTAL AT STR. 21L BETWEEN FS.319.00 AND FS.333.00 IS CORRODED. INTERCOSTAL AT STR. 21L BETWEEN FS.319.00 AND FS.333.00 IS CORRODED OVER HALF THE PART REQUIRES REPLACEMENT IAW CRJ-900 SRM 51-77-00-001-001-A01 INSTALLED SAME SERVICEABLE AVIONICS LH OB MOUNT RACK RAIL BETWEEN FS 295 - 333 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED GUSSET (SH670-31928-5) FROM FS 310 AND STR 21L , GUSSET (SH670-31929-1) FROM FS 319 AND STR 21L AND GUSSET (SH670-31930-1) FROM FS 333 AND STR 21L FOR ACCESS IAW CRJ900 SRM 51-42-06-001-001-A01 PAINTED FASTENERS COMMON TO GUSSETS ON STGR 21L INTERCOSTAL @ FS 310, FS 319.70, FS 333 IAW CRJ 900 SRM 51-25-16-001-001-A01. REMOVED 10EA GROUND STUDS(GS443, GS441, GS1839, GS1841, GS331, GS329, GS319, GS317, GS445, GS405) AT DAMAGE INTERCOSTAL 21L BETWEEN FS319.00 AND FS 333 IAW CRJ900 SRM 51-41-02-001-001-A01 INSTALLED SERVICEABLE HARDWARE AND 10EA GROUND STUDS (GS443, GS441, GS1839, GS1841, GS331, GS329, GS319, GS317, GS445, GS405) ON 21L INTERCOSTAL BETWEEN FS319.00 AND FS 333 IAW CRJ 900 AMM 51-80-00-910-805 (A01). REMOVED MULTIPLE FASTENERS FROM INTERCOSTAL AT STR. 21L BETWEEN FS.319.00 AND FS.333.00 AND DISPLACED ALL GROUND STUD WIRES FROM 21L INTERCOASTAL IAW CRJ-900 SRM 51-42-06-001-001-A01 AMM 20-21-00-910-801-A01 REMOVED REMAINING FASTENER AND REMOVED INTERCOSTAL 21L BETWEEN FS.319.00 AND FS.333.00 IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL (PN# SH670-31822-1S) AT STR 21L BETWEEN FS 319.00 AND FS 333.00 IAW CRJ900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED NEW INTERCOSTAL 21L BETWEEN FS 319.00 FS 333.00(PN# SH670-31822-1S) IAW CRJ900 SRM 51-40-11-001-001-A01.
